Differential rings in which any ideal is differential
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 43-49
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1985_26_2_a5,
author = {Nowicki, Andrzej},
title = {Differential rings in which any ideal is differential},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {43--49},
year = {1985},
volume = {26},
number = {2},
mrnumber = {0830268},
zbl = {0596.13011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a5/}
}
Nowicki, Andrzej. Differential rings in which any ideal is differential. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 43-49. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a5/